Jamie McNerney

by Jamie McNerney
(Maryland)

Hello,

I'm a 41 year old woman and I have struggled with painful heavy periods from the start. I was put on birth control pills fairly young 14 to 28. Got off of them and didnt receive a period and I received a diagnosis of PCOS. I was given something that brought on a period and put back on the pill. At 31 I went off again due to constant bacterial infections and high blood pressure and ended up pregnant due to metformin from insulin resistance.

Gave birth via c-section at 32 and it seemed that my body was finally straightening out. 5 years after my sons birth my periods were getting longer and heavier so my GYN decided to offer me a uterine ablasion but only if I would agree to a tubal ligation. At 38 I didnt want to go through another high risk pregnancy and I was a single mother so i agreed to the procedures (what woman wouldn't want a painful inconvenient period). Almost 4 years later I still have break through mid cycle bleeding, egg white cervical muscus is a red jelly blob. Headaches, extreme anxiety, heart palpitations & chest pain, dizziness, extreme fatigue, constant metallic salty taste in my mouth, night sweats etc.....post tubal ligation symptoms!

So my question is when should I use the progesterone cream. I've started using it and my mid cycle bleeding has stopped so should I use it all month for 25 days or mid cycle to a day or two before expected period??? I do have all symptoms of menopause. FYI since using the cream heart palpitations & chest pains have decreased to almost none!!! Wow!!! However I still feel bad when I quit using it from expected period to supposed ovulation.

Comments for Jamie McNerney

Click here to add your own comments

Feb 05, 2017
Hello
by: Anonymous

It sounds like you are beginning peri menopause. You say you felt better on the cream, and then got your symptoms back when you stopped. The solution is simple... Don't stop. there is no harm using it continually for a few months, if not longer. Pregnant women make far higher amounts for 9 months. I have personally been on high amounts for a bout a year now. Although my symptoms where pretty severe. In fact I had a lot of the same heart problems as you, if not worse. Using the high amounts of cream continually has virtually cured me of the heart problems I have had since puberty.

Trust your gut. You are your own best advocate, and your own best tool for getting healthy. Read this website thoroughly, and read the research papers sited. Good luck.

Feb 05, 2017
Jamie McNerney
by: Joy

Hi Jamie

You came through our submissions with the same query a few days ago. I replied to you via email. Please check your junk folder if not received.

Take care.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...